# SDR QXEA2016091600582

- Difficulty date: September 16, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 23,794 hours, 25,441 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Seal
- Part number: 750350306
- Condition: Failed
- Location: Nr 1 Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE TOOK 1.5 MINUTES TO COME OUT OF FEATHER AFTER ENGINE START.  REPLACED THE NR 1 ENGINE PROPELLER DOME SEALS. RETURNED TO SERVICE.
